# SDR 9801951143

- Difficulty date: January 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N133JC
- Make and model: Doug DC-10-40
- Aircraft serial: 46752
- Engine: Pwa JT9D20
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING LANDING ROLLOUT AND WHILE IN REVERSE THRUST, THE NR 1 ENGINE EGT ROSE RAPIDLY TOWARD THE RED LINE LIMIT.  THE ENGINE WAS SHUT DOWN BEFORE EXCEEDING ANY LIMITATIONS.  MAINTENANCE INSPECTED THE ENGINE WITH NO DEFECTS NOTED.
